# SDR SWIA2019022645567

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,146 hours, 28,757 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Pin
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON APPROACH TO LANDING.  BOTH MAIN GEARS WENT GREEN; HOWEVER NOSE GEAR STAYED YELLOW HASH MARKS.  RAN QRH PROCEDURE AND LANDED. (FLT#5732) CLOSED REMOVED AND INSTALLED NLG UPLOCK PIN ASSY IAW CMM AND AMM. CYCLED LANDING GEAR, OP CHECKS GOOD.
